Preprints of Qiqing Yu


Q.Q. Yu and J.H. Li
Technical Report for `` The NPMLE of the joint distribution function with right-censored and masked competing risks data."
2011.

pdf file

Jiaping Wang and Q.Q. Yu
Technical Report for `` Consistency Of The Generalized MLE With Interval Censored And Masked Competing Risks Data."
2011.

pdf file

Jiaping Wang, Q.Q. Yu and G.W. Wong
Technical Report for `` The Random Partition Masking Model For Interval-Censored And Masked Competing Risks Data "
2011.

pdf file

Q.Q. Yu
Technical Report for ``Identifiability And Consistency in Masking Models For Competing Risks Data"
2010.

pdf file

Q.Q. Yu, H. Qin,and J.P. Wang
About Conditional Masking Probability Models
2010.
Statistics & Probability Letters, (Acepted)
pdf file

Q.Q. Yu and G. Wong
A modified semi-parametric MLE in linear regression analysis with complete or right-censored data
2006.
Technometrics . 47 34-42
pdf file

L.Y.Y Wong and Q.Q. Yu
Technical report to ``A BIVARIATE INTERVAL CENSORSHIP MODEL FOR PARTNERSHIP FORMATION"
2006.
Journal of Multivariate Analysis . (Accepted).
postscript

Q. Yu
A sufficient condition for admissibility of the Wilcoxon test in the classical two-sample problem.
2004.
Statistics . 38 295-306.
postscript

Q. Yu and G. Y. C. Wong
How to find all Buckley-James estimates instead of just one? 2002.
Journal of Statistical Computation and Simulation, . 72, 451-460.
postscript

Q. Yu and G. Y. C. Wong
Semi-parametric MLE in simple linear regression with interval-censored data. 2003.
Journal of Statistical Computation and Simulation, . 2003 73 833-848.
postscript

Q. Yu and G. Y. C. Wong
Semi-parametric MLE in simple linear regression with interval-censored data.
2003.
Communications in Statistics-Simulation and Computation, . 32 147-164.
postscript

Q. Yu and G. Y. C. Wong
Asymptotic properties of a modified semi-parametric MLE in linear regression analysis with right-censored data.
2002.
Acta Mathematica Sinica, . 18 405-416.
postscript

Q. Yu and G. Y. C. Wong
Asymptotic properties of the generalized semi-parametric MLE in linear regression.
2003.
Statistica Sinica, . 13, 311-326.
postscript

Q. Yu and G. Y. C. Wong
Generalized MLE Of a joint distribution function with multivariate interval-censored data.
1999.
Journal of Multivariate Analysis . Vol. 69.
postscript

Q. Yu, L. Li and G. Y. C. Wong
On consistency of the self-consitent estimator of survival functions with interval-censored data.
1999.
Scandinavial Journal of Statitics. Vol. 26.
postscript

Q. Yu, A. Schick, L. Li and G. Y. C. Wong
Asymptotic properties of the GMLE in the case 1 interval-censorship model with discrete inspection times.
1998.
Canadian Journal of Statitics. Vol. 26. No. 4, 619-627.
pdf

Q. Yu, A. Schick, L. Li and G. Y. C. Wong
Asymptotic properties of the GMLE with case 2 interval-censored data.
October 1998.
Statistics & Probability Letters, . 223-228
postscript

A. Schick and Q. Yu
Consistency of the GMLE with mixed case interval-censored data.
1999.
Scandinavial Journal of Statitics. Vol. 26.
postscript pdf

Q. Yu, L. Li and G. Y. C. Wong
Asymptotic variance of the GMLE of a survival function with interval-censored data.
1998.
Sankhya. 60, 184-187.
postscript


Last updated 5/17/03